# SDR AALA201607019001

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 56,678 hours, 24,200 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE.  AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTED THE OCCURRANCE OF AN LEFT AFT CABIN DOOR ECAM MESSAGE DURING INITIAL CLIMB OUT. THE CREW DECLARED AN EMERGENCY AND RETURNED TO BOS WHERE THE AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT. MAINTENANCE REPLACED PROXIMITY SWITCHES (PN DHE1141) 15WV1 AND 17WV1 ON THE LEFT HAND AFT CABIN DOOR PER AMM 52-71-11-401. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
